Alert archive / Oklahoma / Flash Flood Warnings in 2022

Flash Flood Warning 49, NWS Norman, OK

August 29, 2022Beckham County, Greer County, Oklahoma

NWS Norman, OK issued this flash flood warning at Aug 29, 2022, 2:44 AM CDT for Beckham County, Greer County, Oklahoma. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 29, 2022, 2:44 AM CDT (07:44 UTC)
Expired
Aug 29, 2022, 6:00 AM CDT
In force
3 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
None

Counties Beckham County, OK, Greer County, OK

The radar

The Altus AFB radar (KFDR), 108 km from the middle of the area, began a volume at 07:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 29, 4:00 AM CDTFLOOD3 S Carter, OKBECKHAM COUNTY SHERIFFS OFFICE REPORTED STATE HIGHWAY 34 SOUTH OF CARTER CLOSED DUE TO WATER OVER THE HIGHWAY. TIME ESTIMATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 7.7 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2022-08-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2148 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2022-08-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -14 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2148 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
1889 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-14 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted.

034 
WGUS54 KOUN 290744
FFWOUN
OKC009-055-291100-
/O.NEW.KOUN.FF.W.0049.220829T0744Z-220829T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Norman OK
244 AM CDT Mon Aug 29 2022

The National Weather Service in Norman has issued a

* Flash Flood Warning for...
  North Central Greer County in southwestern Oklahoma...
  Eastern Beckham County in western Oklahoma...

* Until 600 AM CDT.

* At 244 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 4 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 3 inches are 
  possible in the warned area.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Sayre, Carter and Delhi.

This includes the following streams and drainages...
  Flat Creek, Timber Creek, Long Creek, Coffee Bean Creek, Boggy 
  Creek, Lake Creek, Deep Creek, Sadler Creek, Short Creek, Sand 
  Creek, Spring Creek, and Haystack Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially careful at night when floods waters are more difficult 
to observe.

&&

LAT...LON 3517 9971 3534 9972 3541 9961 3524 9939
      3512 9942 3502 9957 3504 9962

FLASH FLOOD...RADAR INDICATED

$$

.speg.
3 follow-up statements
041 
WGUS74 KOUN 290934
FFSOUN

Flash Flood Statement
National Weather Service Norman OK
434 AM CDT Mon Aug 29 2022

OKC009-055-291100-
/O.CON.KOUN.FF.W.0049.000000T0000Z-220829T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Beckham OK-Greer OK-
434 AM CDT Mon Aug 29 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 6 AM CDT EARLY THIS 
MORNING FOR NORTH CENTRAL GREER AND EASTERN BECKHAM COUNTIES...

At 434 AM CDT, Doppler radar indicated showers and thunderstorms 
continue in areas near and east of Sayre and north of Carter. 
Although rainfall rates have decreased, some areas may still receive 
another inch of rainfall. Storms have already produced 2 to 5 inches 
of rain this morning and flooding of creeks and flood-prone areas is 
likely this morning.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, towns, and
         streets as well as other poor drainage and low-lying
         areas.

Some locations that will experience flash flooding include...
  Sayre, Carter and Delhi.

This includes the following streams and drainages...
  Haystack Creek, Short Creek, Coffee Bean Creek, Timber Creek, Flat 
  Creek, Boggy Creek, Deep Creek, Long Creek, Sand Creek, Lake 
  Creek, Spring Creek, and Sadler Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3517 9971 3534 9972 3541 9961 3524 9939
      3512 9942 3502 9957 3504 9962

FLASH FLOOD...RADAR INDICATED

$$

.speg.
317 
WGUS74 KOUN 291032
FFSOUN

Flash Flood Statement
National Weather Service Norman OK
532 AM CDT Mon Aug 29 2022

OKC009-055-291100-
/O.CON.KOUN.FF.W.0049.000000T0000Z-220829T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Beckham OK-Greer OK-
532 AM CDT Mon Aug 29 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 6 AM CDT EARLY THIS 
MORNING FOR NORTH CENTRAL GREER AND EASTERN BECKHAM COUNTIES...

At 532 AM CDT, Doppler radar indicated heavy rainfall has ended 
across Beckham and Greer Counties, but flooding is still likely from 
the heavy rainfall of 2 to 5 inches that fell this morning from 
Sayre to Carter.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, towns, and
         streets as well as other poor drainage and low-lying
         areas.

Some locations that will experience flash flooding include...
  Sayre, Carter and Delhi.

This includes the following streams and drainages...
  Haystack Creek, Short Creek, Coffee Bean Creek, Timber Creek, Flat 
  Creek, Boggy Creek, Deep Creek, Long Creek, Sand Creek, Lake 
  Creek, Spring Creek, and Sadler Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3517 9971 3534 9972 3541 9961 3524 9939
      3512 9942 3502 9957 3504 9962

FLASH FLOOD...RADAR INDICATED

$$

.speg.
642 
WGUS74 KOUN 291052
FFSOUN

Flash Flood Statement
National Weather Service Norman OK
552 AM CDT Mon Aug 29 2022

OKC009-055-291102-
/O.EXP.KOUN.FF.W.0049.000000T0000Z-220829T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Beckham OK-Greer OK-
552 AM CDT Mon Aug 29 2022

...FLASH FLOOD WARNING WILL EXPIRE AT 6 AM CDT EARLY THIS MORNING 
FOR NORTH CENTRAL GREER AND EASTERN BECKHAM COUNTIES...

The heavy rain has ended. Be alert for areas of high water and 
flooded roadways that remain from the heavy rainfall earlier this 
morning, and please continue to heed remaining road closures.

LAT...LON 3517 9971 3534 9972 3541 9961 3524 9939
      3512 9942 3502 9957 3504 9962

$$

.speg.

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Aug 29, 12:23 AM CDT, 2 hours 21 minutes earlier.

Area forecast discussion, Aug 29, 12:23 AM CDT, 2 hours 21 minutes before
Area Forecast Discussion
National Weather Service Norman OK
1223 AM CDT Mon Aug 29 2022

...New AVIATION...

.SHORT TERM...
(This evening through Monday)
Issued at 153 PM CDT Sun Aug 28 2022

Weak mid-level trough lingers over the south-central plains into
Monday, and with diurnal heating and moderate elevated instability,
there is a chance for scattered showers and isolated thunderstorms
this afternoon and evening and again tomorrow afternoon. With dry
low-levels and high LCLs, a few strong to marginally severe
storms are possible and may produce strong wind gusts. Another
humid day is expected tomorrow with dewpoint temperatures in the
low/mid 70s.

&&

.LONG TERM...
(Monday night through next Saturday)
Issued at 202 PM CDT Sun Aug 28 2022

Ensemble/cluster analysis shows minimal variation in the synoptic
pattern until next weekend when there is more variation/uncertainty.
So with that in mind, models/ensembles are showing the upper high
beginning to poke into portions of central/southern Plains Monday
night into Tuesday which will gradually shift rain chances into
southern portions of the fa. Meanwhile, a weak boundary will move
south across the area during this time which will also aid in
shifting rain chances south. Gusty winds and locally heavy rain will
be the main concerns with storms early this week. Models then show
weak shortwaves moving around the SE/S portion of the upper high
which could maintain at least a low chance for showers/storms across
southern/southwestern portions of the fa through the middle part of
the week.

As previously mentioned, there is more uncertainty on what will
happen next weekend. Models show high pressure centered over the
western and southeast U.S. by next weekend with a general weakness
or weak trough over the region. The GFS is strongest in this area
with it trying to develop an upper low although it appears to be an
outlier. In addition, the GFS ensemble is showing more variation
compared to the other ensembles for this weekend. This will have an
impact on rain chances for the fa with the GFS showing more QPF over
more of the fa. Since there is more uncertainty with the GFS and GFS
ensemble, will lean towards the drier scenario of the other
models/ensembles for now with some low PoPs, mainly in southern
portions of the fa, next weekend and hopefully as get closer things
will come into better agreement.

Temperatures are currently expected to remain around or below normal
for this time of year throughout the week into next weekend.

&&

.AVIATION...
(06Z TAFS)
Issued at 1209 AM CDT Mon Aug 29 2022

Current TSRA activity will linger around terminals near and north
of I-40 through 10Z, mainly terminals KCSM, KOKC, KOUN, KSWO and
KPNC. Expecting most of these storms to be elevated with ceilings
at VFR, although heavy rain over a terminal could briefly reduce
visiblities to MVFR or even IFR conditions. There is a chance of
storms redeveloping later this morning after 15Z which could
affect all of our terminals, and could persist through the rest of
the forecast period. Although mostly VFR conditions, could see
the latter storms producing brief lower ceilings and visibilities
to MVFR conditions. Although the synoptic surface winds should be
out of the south, could see more variable wind directions due to
outflow from storms and any residual outflow boundaries that might
set up later from current storms.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  92  71  91  69 /  40  30  30  10
Hobart OK         95  70  93  70 /  40  40  50  20
Wichita Falls TX  94  73  93  72 /  30  30  50  20
Gage OK           94  66  91  66 /  40  30  20  10
Ponca City OK     95  70  93  66 /  40  30  20   0
Durant OK         93  73  92  71 /  20  20  50  20

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.
&&

SHORT TERM...01
LONG TERM....25
AVIATION...68
Hazardous weather outlook, Aug 28, 8:11 PM CDT, 6 hours 33 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Norman OK
811 PM CDT Sun Aug 28 2022

OKZ004>048-050>052-TXZ083>090-300115-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
811 PM CDT Sun Aug 28 2022

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Tonight...

.Thunderstorms...
Showers and thunderstorms will continue across parts of the area
this evenig with the strongest activity across portions of
central Oklahoma. A few strong to severe storms will remain
possible through the evening hours. Strong wind gusts, large hail
and torrential rainfall will be the primary hazards.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

.Thunderstorms...
Thunderstorm chances continue Monday and Tuesday across much of
the area. Some isolated strong storms will be possible but the
potential for organized severe weather will be relatively low.
Some of the storms Monday and Tuesday could also produce locally
heavy rainfall. After Tuesday, thunderstorm chances will generally
be confined to portions of southern Oklahoma and north Texas.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Special weather statement, Aug 28, 9:55 PM CDT, 4 hours 49 minutes before
Special Weather Statement
National Weather Service Norman OK
955 PM CDT Sun Aug 28 2022

OKZ025-028-029-290315-
Oklahoma OK-Cleveland OK-McClain OK-
955 PM CDT Sun Aug 28 2022

...A strong thunderstorm will impact portions of southwestern
Oklahoma, northwestern Cleveland and northwestern McClain Counties
through 1015 PM CDT...

At 955 PM CDT, Doppler radar was tracking a strong thunderstorm over
southwestern Oklahoma City, moving southeast at 40 mph.

HAZARD...Wind gusts of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Southwestern Oklahoma City, western Norman, Moore, Newcastle, The
Fairgrounds and Will Rogers Airport.

This includes the following highways...
 Interstate 35 between mile markers 112 and 121.
 Interstate 40 between mile markers 142 and 148.
 Interstate 44 between mile markers 105 and 122.
 Interstate 240 between mile markers 1 and 4.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3525 9763 3545 9767 3547 9767 3550 9757
      3525 9740
TIME...MOT...LOC 0255Z 331DEG 34KT 3540 9760

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

30
Local storm report, Aug 29, 12:07 AM CDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1207 AM CDT MON AUG 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0509 PM     TSTM WND GST     5 SE DOVER              35.92N 97.85W
08/28/2022  M61 MPH          KINGFISHER         OK   PUBLIC

&&
Special weather statement, Aug 29, 12:32 AM CDT, 2 hours 12 minutes before
Special Weather Statement
National Weather Service Norman OK
1232 AM CDT Mon Aug 29 2022

OKZ021-290600-
Beckham OK-
1232 AM CDT Mon Aug 29 2022

...A strong thunderstorm will impact portions of central Beckham
County through 100 AM CDT...

At 1231 AM CDT, Doppler radar was tracking a strong thunderstorm near
Sayre, moving east at 20 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Sayre and Interstate 40 between Sayre and Elk City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3542 9965 3542 9958 3544 9957 3546 9948
      3524 9945 3522 9975 3539 9980
TIME...MOT...LOC 0531Z 255DEG 19KT 3532 9965

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

..speg.
Special weather statement, Aug 29, 1:22 AM CDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Norman OK
122 AM CDT Mon Aug 29 2022

OKZ021-034-290645-
Beckham OK-Greer OK-
122 AM CDT Mon Aug 29 2022

...Strong thunderstorms will impact portions of northeastern Greer
and eastern Beckham Counties through 145 AM CDT...

At 122 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 5 miles southwest of Elk City to 3 miles north
of Willow. Movement was east at 5 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Elk City, Carter, Willow, Retrop, Brinkman and Interstate 40 near
Elk City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3542 9955 3547 9937 3512 9936 3511 9941
      3509 9939 3509 9938 3508 9938 3509 9937
      3506 9937 3504 9932 3502 9934 3502 9933
      3498 9935 3497 9934 3501 9961
TIME...MOT...LOC 0622Z 264DEG 5KT 3536 9949 3510 9953

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

..speg.
Special weather statement, Aug 29, 1:47 AM CDT, 57 minutes before
Special Weather Statement
National Weather Service Norman OK
147 AM CDT Mon Aug 29 2022

OKZ021-022-034-290715-
Washita OK-Beckham OK-Greer OK-
147 AM CDT Mon Aug 29 2022

...Strong thunderstorms will impact portions of northwestern Washita,
northern Greer and eastern Beckham Counties through 215 AM CDT...

At 147 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Elk City to 5 miles south of Carter to 8
miles southwest of Willow. Movement was east at 5 mph. Other strong
thunderstorms were located near Sayre and near Delhi.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Elk City, Sayre, Canute, Carter, Willow, Retrop, Delhi and Brinkman.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3542 9975 3544 9917 3511 9934 3512 9941
      3509 9939 3509 9937 3507 9937 3497 9942
      3497 9975
TIME...MOT...LOC 0647Z 252DEG 5KT 3539 9941 3515 9947 3499 9963

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

..speg.
Special weather statement, Aug 29, 2:24 AM CDT, 20 minutes before
Special Weather Statement
National Weather Service Norman OK
224 AM CDT Mon Aug 29 2022

OKZ021-022-034-035-290800-
Kiowa OK-Washita OK-Beckham OK-Greer OK-
224 AM CDT Mon Aug 29 2022

...Strong thunderstorms will impact portions of southwestern Washita,
northwestern Kiowa, northeastern Greer and southeastern Beckham
Counties through 300 AM CDT...

At 223 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 4 miles east of Carter to 3 miles south of
Willow. Movement was east at 10 mph. Another strong thunderstorm was
located near Sayre.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Sayre, Granite, Carter, Willow, Retrop, Delhi and Brinkman.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

There storms are also producing heavy rainfall that could lead to
localized flooding.

&&

LAT...LON 3528 9924 3494 9936 3494 9965 3537 9971
      3540 9952
TIME...MOT...LOC 0723Z 269DEG 8KT 3522 9942 3500 9952

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

..speg.

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 28, 7:03 PM CDTAreal Flood AdvisoryOUNOklahoma3 hr
Aug 28, 7:12 PM CDTSevere Thunderstorm WarningOUNLincoln48 min
Aug 28, 7:14 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant46 min
Aug 28, 7:25 PM CDTSevere Thunderstorm WarningOUNLincoln, Oklahoma50 min
Aug 28, 7:26 PM CDTSevere Thunderstorm WarningOUNBlaine, Canadian, Kingfisher49 min
Aug 28, 7:54 PM CDTSevere Thunderstorm WarningOUNLincoln, Oklahoma, Pottawatomie51 min
Aug 28, 7:56 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant49 min
Aug 28, 8:03 PM CDTAreal Flood AdvisoryOUNLincoln, Oklahoma3 hr
Aug 28, 8:05 PM CDTAreal Flood AdvisoryOUNBlaine, Canadian3 hr
Aug 28, 8:29 PM CDTAreal Flood AdvisoryOUNCanadian3 hr
Aug 28, 8:47 PM CDTFlash Flood WarningOUNLincoln, Oklahoma3 hr
Aug 28, 9:14 PM CDTAreal Flood AdvisoryOUNCanadian, Oklahoma3 hr
Aug 28, 9:33 PM CDTFlash Flood WarningOUNOklahoma3 hr
Aug 28, 9:55 PM CDTSpecial Weather StatementOUNOklahoma20 min
Aug 29, 12:32 AM CDTSpecial Weather StatementOUNBeckham28 min
Aug 29, 1:22 AM CDTSpecial Weather StatementOUNBeckham23 min
Aug 29, 1:47 AM CDTSpecial Weather StatementOUNBeckham28 min
Aug 29, 2:24 AM CDTSpecial Weather StatementOUNBeckham36 min
Aug 29, 7:44 AM CDTSpecial Weather StatementOUNMajor31 min
Aug 29, 8:06 AM CDTSpecial Weather StatementOUNMajor24 min
Aug 29, 8:31 AM CDTSpecial Weather StatementOUNAlfalfa29 min
Aug 29, 8:59 AM CDTSpecial Weather StatementOUNGarfield31 min
Aug 29, 9:08 AM CDTSevere Thunderstorm WarningOUNGarfield, Grant37 min
Aug 29, 9:34 AM CDTSpecial Weather StatementOUNGarfield26 min
Aug 29, 10:10 AM CDTSpecial Weather StatementOUNBlaine35 min
Aug 29, 10:18 AM CDTSevere Thunderstorm WarningOUNBlaine, Canadian26 min
Aug 29, 10:40 AM CDTSpecial Weather StatementOUNNoble35 min
Aug 29, 11:15 AM CDTSpecial Weather StatementOUNNoble30 min
Aug 29, 11:21 AM CDTSevere Thunderstorm WarningOUNLogan, Noble, Payne24 min
Aug 29, 11:32 AM CDTAreal Flood AdvisoryOUNBlaine, Canadian3 hr
Aug 29, 11:37 AM CDTSevere Thunderstorm WarningOUNLogan, Noble, Payne23 min
Aug 29, 11:59 AM CDTSevere Thunderstorm WarningOUNLogan, Payne46 min
Aug 29, 12:05 PM CDTAreal Flood AdvisoryOUNLogan, Noble, Payne3 hr
Aug 29, 12:18 PM CDTSpecial Weather StatementOUNPayne27 min
Aug 29, 12:23 PM CDTFlash Flood WarningOUNLogan, Payne3 hr
Aug 29, 12:25 PM CDTAreal Flood AdvisoryOUNCuster3 hr
Aug 29, 12:28 PM CDTAreal Flood AdvisoryOUNLogan, Noble, Payne3 hr
Aug 29, 12:46 PM CDTSpecial Weather StatementOUNPayne29 min
Aug 29, 1:18 PM CDTSpecial Weather StatementOUNLincoln27 min
Aug 29, 1:34 PM CDTSevere Thunderstorm WarningOUNCanadian, Oklahoma41 min
Aug 29, 1:46 PM CDTSpecial Weather StatementOUNWashita29 min
Aug 29, 1:49 PM CDTSpecial Weather StatementOUNCaddo26 min
Aug 29, 2:02 PM CDTAreal Flood AdvisoryOUNCanadian, Oklahoma3 hr
Aug 29, 2:12 PM CDTSpecial Weather StatementOUNLincoln33 min
Aug 29, 2:16 PM CDTSevere Thunderstorm WarningOUNKiowa, Washita44 min
Aug 29, 2:20 PM CDTSpecial Weather StatementOUNOklahoma25 min
Aug 29, 2:24 PM CDTSevere Thunderstorm WarningOUNCanadian, Oklahoma51 min
Aug 29, 2:28 PM CDTFlash Flood WarningOUNCanadian3 hr
Aug 29, 2:28 PM CDTSpecial Weather StatementOUNCaddo32 min
Aug 29, 2:32 PM CDTSevere Thunderstorm WarningOUNCaddo, Grady43 min
Aug 29, 2:41 PM CDTAreal Flood AdvisoryOUNPottawatomie3 hr
Aug 29, 2:49 PM CDTAreal Flood AdvisoryOUNCaddo3 hr
Aug 29, 2:51 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Oklahoma39 min
Aug 29, 2:53 PM CDTSevere Thunderstorm WarningOUNCaddo52 min
Aug 29, 3:01 PM CDTSpecial Weather StatementOUNCaddo44 min
Aug 29, 3:09 PM CDTSpecial Weather StatementOUNPottawatomie36 min
Aug 29, 3:27 PM CDTSpecial Weather StatementOUNCleveland33 min
Aug 29, 3:35 PM CDTFlash Flood WarningOUNPottawatomie3 hr
Aug 29, 3:43 PM CDTSpecial Weather StatementOUNCaddo, Comanche32 min
Aug 29, 3:44 PM CDTSevere Thunderstorm WarningOUNCleveland, Pottawatomie46 min
Aug 29, 4:08 PM CDTSevere Thunderstorm WarningOUNBlaine, Kingfisher52 min
Aug 29, 4:09 PM CDTSevere Thunderstorm WarningOUNCleveland21 min
Aug 29, 4:17 PM CDTSpecial Weather StatementOUNComanche28 min
Aug 29, 4:19 PM CDTSevere Thunderstorm WarningOUNGrady, McClain26 min
Aug 29, 4:24 PM CDTAreal Flood AdvisoryOUNCleveland, Pottawatomie3 hr
Aug 29, 4:27 PM CDTSevere Thunderstorm WarningOUNCleveland, Pottawatomie33 min
Aug 29, 4:28 PM CDTAreal Flood AdvisoryOUNComanche3 hr
Aug 29, 4:35 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain25 min
Aug 29, 4:55 PM CDTSpecial Weather StatementOUNTillman35 min
Aug 29, 4:59 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain, Pottawatomie46 min
Aug 29, 5:01 PM CDTSevere Thunderstorm WarningOUNJackson, Tillman44 min
Aug 29, 5:07 PM CDTSevere Thunderstorm WarningOUNComanche, Tillman38 min
Aug 29, 5:54 PM CDTSpecial Weather StatementOUNPontotoc36 min
Aug 29, 6:15 PM CDTAreal Flood AdvisoryOUNTillman3 hr

Nearby

Flash Flood Warnings in Oklahoma, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.